# SDR CALA2025022400410

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,084 hours, 21,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02DA03R
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF R/H FWD OVERWING EXIT DOOR LINER FOUND CONNECTOR D12458P DAMAGED. SUPPORT TASK NSA EMX N/R 00190 REMOVED AND REPLACED R/H FWD OVERWING EXIT LINER DOOR CONNECTOR D12458. OPS CHECK GOOD IAW B737-800 AMM 33-51-04-420-002 AND B73 7-800 SWPM 20-60-06.
